Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 214957, 2 pages
http://dx.doi.org/10.1155/2014/214957
Editorial

Variational Inequalities and Vector Optimization 2014

1College of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China
2School of Mathematics, Chongqing Normal University, Chongqing 400047, China
3Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China
4Center for Fundamental Science, Kaohsiung Medical University, Kaohsiung 807, Taiwan

Received 23 November 2014; Accepted 23 November 2014; Published 21 December 2014

Copyright © 2014 Xian-Jun Long et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.